Quantum corrections to quasi-periodic solution of Sine-Gordon model and periodic solution of phi^4 model - Publication - MOST Wiedzy

Search

Quantum corrections to quasi-periodic solution of Sine-Gordon model and periodic solution of phi^4 model

Abstract

Analytical form of quantum corrections to quasi-periodic solution of Sine-Gordon model and periodic solution of phi^4 model is obtained through zeta function regularisation with account of all rest variables of a d-dimensional theory. Qualitative dependence of quantum corrections on parameters of the classical systems is also evaluated for a much broader class of potentials u(x) = b^2 f(bx) + C with b and C as arbitrary real constants

Details

Category:
Articles
Type:
artykuły w czasopismach recenzowanych i innych wydawnictwach ciągłych
Published in:
Journal of Physics : Conference Series no. 482, pages 1 - 9,
ISSN: 1742-6588
Language:
English
Publication year:
2014
Bibliographic description:
Kwiatkowski G., Leble S.: Quantum corrections to quasi-periodic solution of Sine-Gordon model and periodic solution of phi^4 model// Journal of Physics : Conference Series. -Vol. 482., (2014), s.1-9
Verified by:
Gdańsk University of Technology

seen 20 times

Recommended for you

Meta Tags